Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Foggy vision after dry sauna. Causes and treatment ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 9547 Questions
My husband is 47. He is having foggy vision after the dry sauna. We are traveling now. What should we do?
Posted Thu, 12 Apr 2012 in Vision and Eye Disorders
Answered by Dr. Rakhi Tayal 21 minutes later

Thanks for writing to us.

Dry sauna makes your skin dry and absorbs the moisture from the body. This dryness causes blurring of vision. You need to get your blood tests done to exclude type I diabetes after you come back from traveling.

These foggy vision if from the dry sauna should be relieved in few hours. You can help your husband drive else You can postpone the travel for few hours.

Meanwhile to get relief from symptoms, drink plenty of water and your husband can put artificial tear drops in his eyes which are available over the counter at all the pharmacies. These drops need to be instilled in both the eyes.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Wishing you good health.
Above answer was peer-reviewed by
Follow-up: Foggy vision after dry sauna. Causes and treatment ? 1 hour later
Thank you so much for your answer.
Since he went to the pool ( we are in salt lake city now, the pool is salty ) first, then steam and dry sauna.
We were told that he might be suffering from the salt in the water. What do you think?

Answered by Dr. Rakhi Tayal 6 hours later
Thanks for writing again.

The salt in the water is more likely to cause irritation and watery eyes rather than a foggy vision.

Instillation of tear drops will help in both the cases.

Hope my answer is helpful.

Wishing your husband a trouble free speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor